BibTeX record journals/sigmetrics/LuSW17a

download as .bib file

@article{DBLP:journals/sigmetrics/LuSW17a,
  author    = {Yingdong Lu and
               Mark S. Squillante and
               Chai Wah Wu},
  title     = {Epidemic-Like Stochastic Processes with Time-Varying Behavior: Structural
               Properties and Asymptotic Limits},
  journal   = {{SIGMETRICS} Performance Evaluation Review},
  volume    = {45},
  number    = {3},
  pages     = {160--166},
  year      = {2017},
  url       = {https://doi.org/10.1145/3199524.3199551},
  doi       = {10.1145/3199524.3199551},
  timestamp = {Wed, 21 Nov 2018 12:44:28 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/sigmetrics/LuSW17a},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier